MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebq0526 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility had a brownish colored sticky substance in with the probe covers.The probe covers were not used.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a brown colored sticky substance on the probe cover was inconclusive due to the sample condition.One probe cover was returned for investigation.The cover had not been unfolded from its manufactured state.A black circle had been drawn in the corner of the folded cover.No foreign material was observed in the circle or on the cover.Holding the probe cover in the light revealed variation in the probe cover translucence within the circle.It is possible that the material existed on the probe cover, but the condition of the returned sample prevented confirmation of the reported event.The complaint sample was forwarded to the manufacturing facility for further review.(b)(4) evaluation: the complaint due to ¿foreign material in probe cover¿ was inconclusive.The visual inspection did not determine the origin of the foreign material on the bag.Due poor sample condition the cause of this complaint is inconclusive.A lot history review (lhr) of rebq0526 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6866363
Report Number3006260740-2017-01619
Device Sequence Number13758532
Product Code LJS
UDI-Device Identifier00801741132070
UDI-Public(01)00801741132070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberN/A
Device Catalogue NumberCK000290B
Device Lot NumberREBQ0526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Event Location Hospital
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1